|Oxandrine or Winstrol
Aug 27, 2002
When I take Oxandrine or Winstrol I feel lightheaded and sometimes get pounding headaches.I used to take them fine, but recently they make me sick. What could be the problem?
| Response from Dr. Henry
You don't mention what your HIV status was, which HIV meds you are taking, or what the indications were for the use of androgenic steroids. Also important is your liver status. Use of oxandrine and/or Winstrol can be associated with liver toxicity which may be more frequent in persons with other liver ailments (hepatitis for example). Some HIV meds could interfere with liver metabolism of androgenic steroids in certain individuals. You could have developed a vascular headache for non-related reasons (high blood pressure, migraine, etc) so a good general evaluation and standard blood tests under the supervision of your HIV specialist or primary care doctor would be recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Flaky Skin A Symptom Of HIV?
- Is Jock Itch An Acute Symptom Of AIDS?
- Achy Balls After Blowjob Worried I Have HIV
- Black Spots After Licking Vagina Worried I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.